# SDR CALA2015080794180

- Difficulty date: August 2, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 56,080 hours, 22,785 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL PLATE IS CORRODED AT FRAME 66.  INSTALLED REPAIR IAW SRM 53-41-14 FIG 201 REPAIR PRINCIPLE 9.
